Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A determination of all normal division algebras over an algebraic number field


Authors: A. Adrian Albert and Helmut Hasse
Journal: Trans. Amer. Math. Soc. 34 (1932), 722-726
MSC: Primary 11R52; Secondary 12E15, 16K20
MathSciNet review: 1501659
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R52, 12E15, 16K20

Retrieve articles in all journals with MSC: 11R52, 12E15, 16K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501659-X
PII: S 0002-9947(1932)1501659-X
Article copyright: © Copyright 1932 American Mathematical Society